RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 1, Pages 183–191 (Mi izv895)  

This article is cited in 1 scientific paper (total in 1 paper)

Constructibility of exceptional pairs of vector bundles on a quadric

S. Yu. Ziuzina


Abstract: A theorem is proved to the effect that each exceptional pair of vector bundles on a two-dimensional quadric can be supplemented to a coil of a helix. A condition is presented when this coil can be obtained from a given one by tightening transformations.

Full text: PDF file (473 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:1, 163–171

Bibliographic databases:

UDC: 513.6
MSC: 14F05, 14J26, 14D20, 32L05
Received: 07.02.1992

Citation: S. Yu. Ziuzina, “Constructibility of exceptional pairs of vector bundles on a quadric”, Izv. RAN. Ser. Mat., 57:1 (1993), 183–191; Russian Acad. Sci. Izv. Math., 42:1 (1994), 163–171

Citation in format AMSBIB
\Bibitem{Ziu93}
\by S.~Yu.~Ziuzina
\paper Constructibility of exceptional pairs of vector bundles on a quadric
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 1
\pages 183--191
\mathnet{http://mi.mathnet.ru/izv895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220587}
\zmath{https://zbmath.org/?q=an:0813.14011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42..163Z}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 1
\pages 163--171
\crossref{https://doi.org/10.1070/IM1994v042n01ABEH001529}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NH32100009}


Linking options:
  • http://mi.mathnet.ru/eng/izv895
  • http://mi.mathnet.ru/eng/izv/v57/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Karpov, D. Yu. Nogin, “Three-block exceptional collections over Del Pezzo surfaces”, Izv. Math., 62:3 (1998), 429–463  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:146
    Full text:57
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021